gastroenterologist-icon
Heart Burning and pain
Having heart burning sensation and pain in the upper stomach between the rip and stomach. Took somparaz tablets. Feeling Depressed more Not able to sleep when there is no pain also. Getting Nervous while sleeping feeling like heart beating more . Depressed completely. Can you suggest a good hospital. I have already tried a few gastroendrogist but still my issue has not been resolved.
56 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Why the depression I do not understand.... Kindly consult a psychiatrist for the same
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.